Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015, Article ID 235420, 11 pages
http://dx.doi.org/10.1155/2015/235420
Research Article

Analysis of a Viral Infection Model with Delayed Nonlytic Immune Response

1College of Science, Northwest A&F University, Yangling, Shaanxi 712100, China
2School of Economics and Management, Xidian University, Xi’an, Shaanxi 710071, China

Received 6 June 2014; Accepted 26 September 2014

Academic Editor: Kaifa Wang

Copyright © 2015 Mengye Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. S. Perelson and P. W. Nelson, “Mathematical analysis of HIV-1 dynamics in vivo,” SIAM Review, vol. 41, no. 1, pp. 3–44, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. P. De Leenheer and H. L. Smith, “Virus dynamics: a global analysis,” SIAM Journal on Applied Mathematics, vol. 63, no. 4, pp. 1313–1327, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. M. A. Nowak and R. M. May, Virus Dynamics: Mathematical Principles of Immunol ogy and Virology, Oxford University Press, Oxford, UK, 2000. View at MathSciNet
  4. R. V. Culshaw and S. Ruan, “A delay-differential equation model of HIV infection of CD4+ T-cells,” Mathematical Biosciences, vol. 165, no. 1, pp. 27–39, 2000. View at Publisher · View at Google Scholar · View at Scopus
  5. C. J. Browne and S. S. Pilyugin, “Periodic multidrug therapy in a within-host virus model,” Bulletin of Mathematical Biology, vol. 74, no. 3, pp. 562–589, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. L. Rong, Z. Feng, and A. S. Perelson, “Emergence of HIV-1 drug resistance during antiretroviral treatment,” Bulletin of Mathematical Biology, vol. 69, no. 6, pp. 2027–2060, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. A. S. Perelson, D. E. Kirschner, and R. de Boer, “Dynamics of HIV infection of CD4+ T cells,” Mathematical Biosciences, vol. 114, no. 1, pp. 81–125, 1993. View at Publisher · View at Google Scholar · View at Scopus
  8. R. J. de Boer and A. S. Perelson, “Towards a general function describing T cell proliferation,” Journal of Theoretical Biology, vol. 175, no. 4, pp. 567–576, 1995. View at Publisher · View at Google Scholar · View at Scopus
  9. R. J. De Boer and A. S. Perelson, “Target cell limited and immune control models of HIV infection: a comparison,” Journal of Theoretical Biology, vol. 190, no. 3, pp. 201–214, 1998. View at Publisher · View at Google Scholar · View at Scopus
  10. Y. Ji, L. Min, Y. Zheng, and Y. Su, “A viral infection model with periodic immune response and nonlinear CTL response,” Mathematics and Computers in Simulation, vol. 80, no. 12, pp. 2309–2316, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. M. A. Nowak and C. R. M. Bangham, “Population dynamics of immune responses to persistent viruses,” Science, vol. 272, no. 5258, pp. 74–79, 1996. View at Publisher · View at Google Scholar · View at Scopus
  12. X. Song, S. Wang, and J. Dong, “Stability properties and Hopf bifurcation of a delayed viral infection model with lytic immune response,” Journal of Mathematical Analysis and Applications, vol. 373, no. 2, pp. 345–355, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. K. Wang, W. Wang, and X. Liu, “Viral infection model with periodic lytic immune response,” Chaos, Solitons and Fractals, vol. 28, no. 1, pp. 90–99, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  14. C. Bartholdy, J. P. Christensen, D. Wodarz, and A. R. Thomsen, “Persistent virus infection despite chronic cytotoxic T-lymphocyte activation in gamma interferon-deficient mice infected with lymphocytic choriomeningitis virus,” Journal of Virology, vol. 74, no. 22, pp. 10304–10311, 2000. View at Publisher · View at Google Scholar · View at Scopus
  15. D. Wodarz, J. P. Christensen, and A. R. Thomsen, “The importance of lytic and nonlytic immune responses in viral infections,” Trends in Immunology, vol. 23, no. 4, pp. 194–200, 2002. View at Publisher · View at Google Scholar · View at Scopus
  16. N. Burić, M. Mudrinic, and N. Vasović, “Time delay in a basic model of the immune response,” Chaos, Solitons & Fractals, vol. 12, no. 3, pp. 483–489, 2001. View at Publisher · View at Google Scholar
  17. A. A. Canabarro, I. M. Gléria, and M. L. Lyra, “Periodic solutions and chaos in a non-linear model for the delayed cellular immune response,” Physica A: Statistical Mechanics and Its Applications, vol. 342, no. 1-2, pp. 234–241, 2004. View at Publisher · View at Google Scholar · View at Scopus
  18. K. Wang, W. Wang, H. Pang, and X. Liu, “Complex dynamic behavior in a viral model with delayed immune response,” Physica D, vol. 226, no. 2, pp. 197–208, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. M. Y. Li and H. Shu, “Global dynamics of a mathematical model for HTLV-I infection of CD4+ T cells with delayed CTL response,” Nonlinear Analysis: Real World Applications, vol. 13, no. 3, pp. 1080–1092, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. Q. Xie, D. Huang, S. Zhang, and J. Cao, “Analysis of a viral infection model with delayed immune response,” Applied Mathematical Modelling, vol. 34, no. 9, pp. 2388–2395, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. T. Wang, Z. Hu, and F. Liao, “Stability and Hopf bifurcation for a virus infection model with delayed humoral immunity response,” Journal of Mathematical Analysis and Applications, vol. 411, no. 1, pp. 63–74, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. B. D. Hassard, N. D. Kazarinoff, and Y. H. Wan, Theory and Applications of Hopf Bifurcation, Cambridge University Press, Cambridge, UK, 1981. View at MathSciNet